On differential subspaces of Cartesian space
Colloquium Mathematicum, Tome 45 (1981) no. 2, pp. 257-265
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_45_2_257_265,
author = {W. Waliszewski},
title = {On differential subspaces of {Cartesian} space},
journal = {Colloquium Mathematicum},
pages = {257--265},
year = {1981},
volume = {45},
number = {2},
doi = {10.4064/cm-45-2-257-265},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-45-2-257-265/}
}
W. Waliszewski. On differential subspaces of Cartesian space. Colloquium Mathematicum, Tome 45 (1981) no. 2, pp. 257-265. doi: 10.4064/cm-45-2-257-265
Cité par Sources :